A Convenient Adomian-Pade Technique for the Nonlinear Oscillator Equation

You, Fu-Cai, Hu, Teng, Liu, Cheng-Xi, Wei, Na . Abstract and Applied Analysis 2014. 2014 (601643) :-

Locate this article in:

Bibtex

@article{CIS-316395,
  Author = {You, Fu-Cai and Hu, Teng and Liu, Cheng-Xi and Wei, Na},
  Title = {A Convenient Adomian-Pade Technique for the Nonlinear Oscillator Equation},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {601643},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles